# SDR USAA2010111592601

- Difficulty date: November 11, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A321-211
- Aircraft serial: 1314
- Aircraft time: 32,352 hours, 14,332 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bird Ingestion
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT 739 PHL-PIT - RTF/EL - THE NR 2 ENGINE WAS IMPACTED BY A FLOCK OF GEESE AT 1500FT.  THE CAPTAIN PULLED BACK TO IDLE AFTER EXPERIENCING ENGINE VIBRATION, DECLARED AN EMERGENCY AND RETURNED TO PHL.  MAINTENANCE REPLACED SEVERAL DAMAGED FAN BLADES AND OUTBOARD FAN COWL FINGER SEALS ON THE NR 2 ENGINE.
